# SDR REXA2021101100854

- Difficulty date: September 20, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 601R1462984
- Condition: Bent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACHMENT ANGLE UNDER PNL 692BB IS BENT. MARKED WITH TAPE. REMOVED, FABRICATED AND REPLACED ANGLE IAW CRJ 700 SRM
